MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT - LF

MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT - LF
Catalog Number DYNJAA11094A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Related to medwatch: (b)(4).According to the facility on (b)(6) 2024 the patient was brought back to the operating room for a scheduled surgery.Per the facility the "anesthesiologist could not get the ventilator to deliver the prescribed tidal volumes".Per the facility "after multiple checks on the ventilator and circuit connections, the circuit tubing was changed".Per the facility after the tubing was changed the prescribed volume was delivered to the patient.Per the facility the anesthesia setup was tested prior to patient use with no defect noted.Per the facility there was noted to be "a marked area with a metallic cord" when the device was received from the surgical director (after use).Per the facility the anesthesiologist "was able to bag the patient until a replacement was obtained".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2024 the patient was brought back to the operating room for a scheduled surgery.Per the facility the "anesthesiologist could not get the ventilator to deliver the prescribed tidal volumes".

Common Device Name
ANESTHESIA CIRCUIT - LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key20608908
Report Number1417592-2024-00942
Device Sequence Number20869186
Product Code CAI
UDI-Device Identifier40195327683673
UDI-Public40195327683673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJAA11094A
Device Lot Number24DBJ023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age72 YR
Patient SexMale
Patient Weight72 KG